Vicodin and itching

Posted by mmoss @mmoss, Mar 26 5:40pm

I have been on Vicodin 7.5 mg 2 x a day for two months now. I just started to have some itching and wondered if this could be a delayed reaction to the Vicodin. I also went off Cymbalta 4 days after three months, and did do gradually. Could it be a withdrawal symptom from Cymbalta? Thanks for your reply.

@mmoss So I can best connect you with other members, may I ask what kind of itching you are experiencing? Is it neuropathy or a skin condition?

REPLY

I just start itching at different areas of my body. No rash. I am taking Vicodin for nerve pain.

REPLY

Sounds like a common side effect of this particular type of drug. I get similar symptoms to my nose from oxycodone on occasion

REPLY

Itching is a known reaction and side effect of Vicodin. It happens to me every time. I take hydroxyzine Pam to counter that effect. It usually means you have a mild reaction to morphine. As a result, I take dilaudid when I need to be opiates, and the itching is better. You can also take Benadryl to help decrease itching.

REPLY
Please sign in or register to post a reply.
  Request Appointment